i was prescribed promethazine dm. 3 out of 5 times taking it i would vomit. what else can i take?
1 doctor answer • 1 doctor weighed in
Internal Medicine 46 years experience
Promethazine: Hi P Cruz ~ promethazine causing vomiting is not an unusual symptom. Trash it ! Its not necessary to use a cough med at all. If you are wheezing we can prescribe an inhaler like albuterol and steam inhalations will help to break up mucus. Thats all you need for bronchitis. If you MUST take a cough med use ROBITUSSIN (guaifenesin) thanks
2572 viewsAnswered >2 years ago
Last updated Jul 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.